# SDR 97ZZZX4802

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7164D
- Make and model: Piper PA-31-350
- Aircraft serial: 318052013
- Engine: Lyc LTIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bolt
- Part number: LW31S444
- Condition: Failed
- Location: Left Engine
- Component: LW18302
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER MOUNT LOWER RIGHT HAND ATTACH BOLT LOOSENED AND VIBRATED UNTIL THE NUT AND COTTER KEY FAILED.  BOLT THEN DEPARTED THE ENGINE.
